# SDR SWAA980272

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A3060195102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ESCAPE SLIDE TEARDOWN IN SHOP, FOUND ONE LIGHT STRIP LAMP INOP.  REMOVED AND REPLACED PER BOEING MM.
